Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Chronic pain and swelling in upper feet,joint pain

i am the reguler user of stamlo 5mg for last 3 years and i was maintainig my bp 130/90 but recently i got cronic pain and swelling in my right upper feet and i was feeling the pains in joins and arms and the doctor sujusted me to stop stamlo 5mg and continive with telma h i just want to know is there any side effect by using stmlo 5mg for the long run
Asked On : Sun, 6 May 2012
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Welcome to Health Care Magic.

Stamlo 5mg contains Amlodipine which is a calcium channel blocker.

The most common side effects of Amlodipine are edema and fatigue.
The pain and swelling of feet and arms could be due to Amlodipine. That is why your doctor asked you stop Stamlo.

The edema and fatigue due to amlodipine use are self limiting and will subside in few days once you stop taking amlodipine.

Do not worry. There shall be no problem in the long run for you. As you have stopped taking it, you will be back to normal in no time.

Wish you a speedy recovery.

Take Care
Answered: Sun, 6 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor